Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: L
Number of items: 1.

L

Liu, Zhijun, Wu, Jianhua and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2010) Coexistence and partial extinction in a delay competitive system subject to impulsive harvesting and stocking. IMA Journal of Applied Mathematics, 75 (5). pp. 777-795. ISSN 0272-4960 (Print), 1464-3634 (Online) (doi:10.1093/imamat/hxq033)

This list was generated on Mon Nov 12 16:25:44 2018 GMT.